# SDR UPS03240667

- Difficulty date: April 11, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  SURFACE CORROSION ON ANGLE AT LWR END OF BS 950 FITTING LT AT STR. 22 LT IN LT MLG WHEEL WELL. REPAIR CARRIED OUT IAW SMRO EO 2003025009.
